# SDR QXEA2018031900106

- Difficulty date: March 17, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 39,727 hours, 41,897 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Spring
- Condition: Dirty
- Location: Fa Jumpseat
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EQUIPMENT PANEL BELOW AFT CENTER FA JUMPSEAT DOES NOT SPRING CLOSED. REMOVED FROM SERVICE. CLEANED AND LUBED AFFECTED HINGE SPRING ASSEMBLY. OBSERVED NORMAL OPERATION. NO FURTHER DEFECTS NOTED. NO PARTS REPLACED. RETURNED TO SERVICE.
